# SDR ASAA2016021615823

- Difficulty date: February 16, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 42,177 hours, 13,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM HAS CORROSION AT FASTENER HOLES BS 986.5-RBL 30, RBL 43. ACFT GROUNDED. CUT AND REMOVED LT AND RT DAMAGE FLANGE IAW SRM 53-70-51-2R-4,  MATERIAL ID FOR ITEM SHEAR TIE BAC1506-4480, FOR ITEM NR 1 T-CHORD. BAC 1505-101474, FOR ITEM 5 IS BAC 1490-2651-7075+62, ITEM 6, FILLERS 7075+6,  .020 FOR -4 REPAIR STRAP 7075+6, .080, FOR -2, 7075-0, .071 CLAD, -3 IS 7075-0 .081 CLAD.  HEAT TREAT TO + 62 IAW SRM 53-70-51-2R-4, FABRICATED PARTS. ALODINED, PRIMED AND INSTALLED PARTS IAW SRM 53-70-51-2R-4.  DOT REMOVED NR B040 AND LT DOT A869, LT WEB ITEM 044 BEEN INSTALLED ON OPS 28846, CARD NR G642846. .
